# SDR GAIA01240OP

- Difficulty date: May 23, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 2011 - PDX-MHR - DURING APPROACH, THE GEAR WAS SELECTED TO THE DOWN POSITION.  ALL THREE GREEN LIGHTS ILLUMINATED AND THE NOSE GEAR LIGHT WENT OUT AND DID NOT COME BACK ON.  THE FLIGHT CREW DECLARED EMERGENCY, VERIFIED NOSE GEAR POSITION THROUGH THE VIEWING PORT AND LANDED.  THE AIRCRAFT LANDED AT MHR WITHOUT ANY FURTHER DIFFICULTIES.  CLEANED THE NOSE GEAR DOWN AND LOCKED SWITCH.  PERFORMED A RETRACTION AND EXTENSION.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
